# SDR ABXA9600307

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47528
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9919613502
- Condition: Cracked
- Location: Bs 617
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND FUSELAGE FRAME 617 CRACKED BETWEEN LONGERON 18 AND 19R.  REPAIRED FRAME IAW ABX REA D953-14294-MR.
